Items where Author is "Mamta, D."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Somashekara, D. D. and Mamta, D. (2012) On the three variable reciprocity theorem and its applications. The Australian Journal of Mathematical Analysis and Applications, 9 (1). ISSN 1449-5910

Bhargava, S. and Somashekara, D. D. and Mamta, D. (2007) A new convolution identity deducible from the remarkable formula of Ramanujana new convolution identity deducible from the remarkable formula of Ramanujan. Taiwanese J. Math., 11 (2). pp. 399-406. ISSN 2224-6851

This list was generated on Thu Feb 25 11:14:22 2021 IST.